# SDR 9608489609

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TWO CRACKS .25 INCH AND .19 INCH IN THE FORWARD ENTRY DOOR JAMB CUTOUT SKIN, UPPER AFT CORNER, FS 200 AT LONGERON 9L.  REPAIRED SKIN (P/N 5911406-5) PER EA 96-104228.
